| Model Number |
15 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/06/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report that their device will randomly turn off.In this state the device would be inoperable and defibrillation therapy would not be available if needed.There was no patient involvement reported with the event.
Additional Manufacturer Narrative
Stryker evaluated the customer's device and duplicated the reported issue.Stryker determined a bent battery pin was the cause of the reported issue.After replacing the battery pin, proper device operation was observed through functional and performance testing and the device was returned to the customer for use.